It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi. Loss of apetite on stimulant medications is very common. Lots of children become very underweight while on these meds. If he is lucky his apetite will come back somewhat, but for many kids this is a permanent side effect. Maybe you should think about switching to a non-stimulant. If thats not possible think about trying regular adderall. That way he can eat between doses. If he eats breakfast, then takes his first dose, it should wear off around lunch time or right after school. Then feed him a big lunch of after school snack. His second dose should wear off intime for dinner. If the adderall xr is lasting all day long then its possible one dose of regular adderall would last long enough for school and homework.

Strattera is a non-stim med and some kids do have weight loss when starting strattera but then their weight averages out to normal.

Is it possible that his dose is too high? Ask him how he is feeling. Is he having any other side effects? Insomnia?? 20mg doesnt seem like much for adderall xr but this medication seems to be very strong for some kids and 20mg can be too high of a dose.

------------------
Learn from the mistakes of others. You can't live long enough to make them all yourself.





All times are GMT -7. The time now is 12:02 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!